MAUDE Adverse Event Report: TORNIER S.A.S. AEQ REV II GLENOID SPHERE DIA 39 X 25 CENTERED BASEPLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. AEQ REV II GLENOID SPHERE DIA 39 X 25 CENTERED BASEPLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWH904
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed on (b)(6) 2025, using the blueprint planning feature.No further information was provided.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed.The device was not returned but evidences were provided, based on images which match the alleged failure.A device inspection was not possible since the affected device was not returned for investigation.Since data and images were provided, the opinion of a medical expert was sought and stated as follows: the images show clearly that the glenoid construct has tilted posteriorly (backwards).A glenoid component loosening.Poor bone quality is the most likely factor for the component migration.There are no visible issues with the humeral implant which looks well-positioned and well-fixed.These images are not medical grade resolution, so there is room for uncertainty.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine clearly the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AEQ REV II GLENOID SPHERE DIA 39 X 25 CENTERED BASEPLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23175402
Report Number3000931034-2025-00523
Device Sequence Number15860685
Product Code PHX
UDI-Device Identifier03700386955075
UDI-Public03700386955075
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151293
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWH904
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown